# SDR SWAA2013032614130

- Difficulty date: March 17, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT O/B END DELAMINATED.  REPAIRED SLAT IAW SRM.
